# SDR 2005FA0000782

- Difficulty date: May 11, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N9026F
- Make and model: Wthrly 620B
- Aircraft serial: 1639
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399354
- Part serial: 5799
- Condition: Separated
- Location: Nr 2
- Part time: 7,070 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING SPRAYING OPERATION, THE AIRCRAFT WAS CLIMBING INTO A RT TURN.  THE PILOT HEARD A LOUD BANG, AND THE ENGINE BEGAN RUNNING EXTREMELY ROUGH.  THE AIRCRAFT MADE A FORCED LANDING.  INSPECTION OF THE ENGINE FOUND THE NR 2 CYLINDER HEAD SEPARATED FROM THE SLEEVE AT THE NR 3 LARGER COOLING FIN FROM THE BOTTOM.  AD WAS COMPLIED WITH DURING LAST OVERHAUL, 43 HOURS EARLIER. (CE07200513320) (K)
